# SDR DL757020599

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 44,746 hours, 22,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fs 1720, S-20r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1720 / STRG. 19R-20R :                 DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND DENTED NEAR THE SKIN BUTT LINE  AT FS 1720 JUST ABOVE THE SKIN LAP JOINT AT STRG. 20R.  THE DENT WAS REMOVED WITH A CUTOUT AND REPAIRED WITH AN         EXTERNAL ALUMINUM DOUBLER PER ER/A 383012-14, REV A.
